Another cause could be a chronic sinus drip from the sinus down the back of the throat, and you should look into that, it could be related to allergies, try taking Benadryl Allergy, but take one at bedtime, as they might make you sleepy.
Hunny I am so sorry you have had to go through all of this mess (to put it very lightly!) Interferon is NO JOKE! That medication is extremely potent and has very severe risks. Do you know what genotype of Hep C you have? the combination they used with you- interferon & ribavirin have sustained cure rates of 75% or better in those with genotype 2 and 3 but less than 50% in those with genotype 1 which is most common in the US and western europe and is much harder to treat.
I am on day 8 today. I tried to go cold turkey. It was hell. Tired, runs, anxiety and no energy. I am going thru a medical detox with a hospital here. It is an ambulatory detox. I was assessed by them and that is what they prescribed. I feel better but still am low on energy. I found out today from a doc that my whole body has to "reprogram" my nervous system because it has been on vicodins and oxycontin for almost a year after my 2 back operations.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.